MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER T25/SELF-RETAINING/LONG

OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER T25/SELF-RETAINING/LONG
Catalog Number 03.010.108
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported during a procedure on (b)(6) 2020 several issues occurred intraoperatively which included device malfunctions and missing implant components.The surgeon noted the main implants were missing associated locking screws.Some of the screw lengths were on back order however, there were other lengths of screws in the set additionally, the long t25 screwdriver was worn and would not engage the recess of the screws well.The connecting screw for the nail was worn out and did not connect to the implant properly.Also, during the surgery, the surgeon used the aiming guide to drill for the proximal screws.Once the screws were implanted, an x-ray was taken and it was noted that the screws missed the nail.The surgery was delayed 60 minutes and the procedure was completed using a competitor's nail.This is report 2 of 7 (b)(4).

Brand Name
STARDRIVE SCREWDRIVER T25/SELF-RETAINING/LONG
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10684333
Report Number8030965-2020-07946
Device Sequence Number3208869
Product Code HXX
UDI-Device Identifier07611819765733
UDI-Public(01)07611819765733
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.108
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM F/EXPERT ALFN; CONNECSCR CANN F/EXPERT TN+FN F/03.010.0; HIP SCR Ø5 SELF-TAP L55 F/EXPERT ALFN TA; LOCKSCR Ø4 L66 F/NAILS TAN DBLUE; UNK - NAILS; UNK - SCREWS: TRAUMA